IEEE - Institute of Electrical and Electronics Engineers, Inc. - Resonant Frequencies of Higher-Order Modes in Radial Resonators

Author(s): D.C. Stinson
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 1955
Volume: 3
Page(s): 18 - 23
ISSN (Paper): 0097-2002
DOI: 10.1109/TMTT.1955.1124955
Regular:

A summary of the relevant work on radial line discontinuities and radial line resonators is presented. A step-type discontinuity is analyzed using an integral equation formulation and the results... View More

Advertisement